# SDR 2008UALA02668

- Difficulty date: May 7, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 21,251 hours, 9,317 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT PASS SYSTEM TEST.  "EPSU BATTERY AFT L" MESSAGE.  REPLACED BATTERY.  TESTS OKAY.
